Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Girish Gadri

Neurologist, Bangalore

Book Appointment
Call Doctor
Dr. Girish Gadri Neurologist, Bangalore
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family....more
I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family.
More about Dr. Girish Gadri
Dr. Girish Gadri is a trusted Neurologist in Basaveshwara Nagar, Bangalore. He is currently associated with Panacea Hospital Pvt Ltd - Basaveshwaranagar in Basaveshwara Nagar, Bangalore. Book an appointment online with Dr. Girish Gadri and consult privately on Lybrate.com.

Lybrate.com has a number of highly qualified Neurologists in India. You will find Neurologists with more than 35 years of experience on Lybrate.com. You can find Neurologists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Languages spoken
English

Location

Book Clinic Appointment with Dr. Girish Gadri

Panacea Hospital Pvt Ltd - Basaveshwaranagar

#334, 8th Main,3rd Stage, 4th Block,Basaveshwara Nagar. Landmark: Near-Post OfficeBangalore Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Girish Gadri

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I have fits for last 3 years. How many days I use medicine? may I smoke? may i drink?

DNB (Endocrinology), MD - General Medicine, MBBS
Endocrinologist, Ludhiana
Duration of treatment for fits depend upon the cause of fits. If you have any structural brain disease then probably life long.
Submit FeedbackFeedback

My wife is 52 years old having epilepsy and taking EPILAN tablets since 30 years and now the EPLILAN is banned no more available in the market. Hence could you suggest substitute of epilan tablet. Thank you.

MBBS
General Physician, Mumbai
epilan is a combination of phenobarbitone,and phenytoin. you can purchase the drug separately in desired strength and have it if the combination is not available in any other brand. please see your doctor for the same.
1 person found this helpful
Submit FeedbackFeedback

I am 25year old. My hand vibrate. Please Dr. Help me. I am not drink alcohol regular. Only occasionally.

BAMS
Ayurveda, Ambala
The cause of shaking of hands are * muscular weakness in hands * improper neurological functions of hand nerves * restlessness of body * deficiency of nutrition in body. To get relief from shaking of hands * give a balanced diet with vegetables, cereals, milk, fruits. Sit in the sun rays for atleast 8-10 minutes daily. * do bhramari pranayam twice a day. Practice sarwangasan and sit with the gyan mudra in hands. These asans & mudra calm down your brain & relieve from nervousness & restlessness. * take rogan badam (almond oil) and put it 1/2 tea spoon in a glass of milk and drink it in the morning. * take 2 teaspoon of ashvagandharistha added in a glass of water once a day
Submit FeedbackFeedback

I am 33 years old, I used to drink and smoke and have non-veg quite lot but from last year if have all booze in night next morning my half face starting senseless but face looks normal, it happens me at least 4 to 5 times, it was stopped now again these started and it was 3 to 4 times happened, I am scaring Pls suggest?

PG Diploma in Clinical Research, Diploma in Acupuncture, MBBS, College Of Physicians & Surgeons
General Physician, Mumbai
You need to be investigated after the consultation. Do not get scared .We find out the cause and treat accordingly.
Submit FeedbackFeedback
Submit FeedbackFeedback

Some time I feel sense less in my left hand. Most of the time when I bath with hot water my left hand got sense less. It duration around 30 minutes. Why it's happening?

BHMS, MD - Homeopathy
Homeopath, Delhi
Some time I feel sense less in my left hand. Most of the time when I bath with hot water my left hand got sense less....
Hi lybrate-user, you may be suffering from a vitamin b 12 deficiency. Get this checked out. It is a simple blood test. Let us know the results. Common in vegetarians.
1 person found this helpful
Submit FeedbackFeedback

I have headache every morning for few days. Is it migraine? What are the symptoms migraine?

PGDHHM, MBBS
General Physician, Delhi
Symptoms of migraine are-- Dizziness increased sensitivity to light and sound. pain on one side of the head. pulsing and/or throbbing pain. vomiting/nausea. Blackouts. Morning headache could be due to inadequate sleep, stress or tension. Hope this helps u.
1 person found this helpful
Submit FeedbackFeedback

Hello Doctor, My wife who is now 41 years old has a problem with constant headache and mild fever sometimes. I have consulted some doctors but they all give different reasons. Some say its migraine and some say its due to mental tension and a lifestyle which needs to be changed. Please advise.

MBBS
General Physician, Mumbai
Hello Doctor,
My wife who is now 41 years old has a problem with constant headache and mild fever sometimes. I have c...
Few things related to headache so that we can plan the treatment accordingly - if pain is associated with blurred or decreased vision than check your eye sight for refractive error - if the pain is associated with cold and fever than we have to rule out sinusitis as the cause and if the pain is pulsatile in nature and with a throbbing pain usually with an aura than we have to rule out migrane as the cause - if the pain is associated with neck problems than we have to rule out cervical spondylosis as the cause - if the pain is associated with either low or high bp or due to hyperacidity than we have to treat the cause after examination.
Submit FeedbackFeedback

Hi doctor I am rana from Kolkata I have insomnia problem I used to take ayurveda medical please help Thanks.

DHMS (Hons.)
Homeopath, Patna
Hi doctor I am rana from Kolkata I have insomnia problem I used to take ayurveda medical please help
Thanks.
Hi, insomnia is out come of irregular life style. Stress, anxiety, depression, alcoholism, caffiene, nicotine r d main reasons for insomnia, try to get ride of all these irregularities, if any. Go for meditation to reduce stress, anxiety & depression & to carry plenty of oxygen to calm down your nerve to ease your problem. Take plenty of water to eliminate toxins. Your diet b easily digestible, simple, non irritant on time. Take homoeo medicine: @ coffea cruda 200- 6 pills at bed time. @ nux com30-6 polls, thrice a day. Insomnia can very well b treated in homoeopathy, privately take, care.
Submit FeedbackFeedback
View All Feed

Near By Doctors

89%
(19 ratings)

Dr. Amar B. R.

MBBS, MD - General Medicine, DM - Neurology
Neurologist
Kshema Specialists Clinic, 
300 at clinic
Book Appointment